# SDR QXEA200601380

- Difficulty date: June 4, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 20,552 hours, 29,132 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Switch
- Condition: Malfunctioned
- Location: Heat Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2124 RT INTAKE HEAT ON AT +22 DEGREES. MAINTENANCE REPLACED THERMOSTAT SWITCH. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
